# SDR QMLA2022082620056

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N957AL
- Make and model: Urocop EC135T2
- Aircraft serial: 0548
- Aircraft time: 6,174 hours, 17,710 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 6,040 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

#1 ENGINE FAILED ON APPROACH TO HOSPITAL. LANDED UNEVENTFULLY. ENGINE DATA DOWNLOADED AND SENT INTO MANUFACTURER FOR EVALUATION.  ALL PRUDENT MAINTENANCE THAT COULD BE PERFORMED WAS COMPLETED WITH NO DEFINITIVE FINDINGS. ALL COMPONENTS THAT COULD AFFECT FUEL STARVATION OF THE ENGINE HAVE BEEN CHECKED OR REPLACED.
